# SDR AALA201810129018

- Difficulty date: October 10, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A321-231
- Aircraft serial: 7500
- Aircraft time: 4,908 hours, 1,857 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Missing
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PS CHECK,  FOUND THE L1 DOOR ASSIST GAUGE SCREEN MISSING. REPLACED MISSING PLATE FOR DOOR ASSIST GAUGE ON L1 DOOR SWING ARM IAW AMM 25-23-46.
